MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD SOFSILK; SUTURE, NONABSORBABLE, SILK

DAVIS & GECK CARIBE LTD SOFSILK; SUTURE, NONABSORBABLE, SILK
Model Number SS-5649G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a procedure, the suture broke.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) received the packaging for one device.A visual inspection of the returned packaging noted an open breathable pouch and retainer.No product was returned.As no product was returned, functional testing was precluded.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
SOFSILK
Common Device Name
SUTURE, NONABSORBABLE, SILK
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key8606000
Report Number9612501-2019-00953
Device Sequence Number3020293
Product Code GAP
UDI-Device Identifier10884521086807
UDI-Public10884521086807
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K981128
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model NumberSS-5649G
Device Catalogue NumberSS-5649G
Device Lot NumberD7F0638X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/25/2019
Initial Date Received by Manufacturer 04/23/2019
Supplement Date Received by Manufacturer05/23/2019
Initial Report FDA Received Date05/13/2019
Supplement Report FDA Received Date06/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1